Journals

2011-2015 2006-2010 2001-2005 1996-2000 1991-1995 1986-1990 1985-1980

    2011-2015

  1. O. Yagan and A. M. Makowski, "On the connectivity of sensor networks under random pairwise key predistribution," IEEE Transactions on Information Theory IT-59 (2013), pp. 5754--5762.[PDF]
  2. A. M. Makowski and O. Yagan, "Scaling laws for connectivity in random threshold graph models with non-negative fitness variables," IEEE Journal on Selected Areas in Communications JSAC--31 (2013), Special Issues on Emerging Technologies in Communications (Area 4: Social Networks). [PDF]
  3. O. Yagan and A. M. Makowski, On the scalability of the random pairwise key predistribution scheme: Gradual deployment and key ring sizes." Performance Evaluation 70 (2013).
  4. O. Yagan and A. M. Makowski, Modeling the pairwise key predistribution scheme in the presence of unreliable links," IEEE Transactions on Information Theory IT-59 (2013), pp. 1740--1760.[PDF]
  5. O. Yagan and A. M. Makowski, "Zero-one laws for connectivity in random key graphs," IEEE Transactions on Information Theory IT-58 (2012), pp.2983--2999.[PDF]
  6. G. Han and A.M. Makowski, "One-dimensional geometric random graphs with non-vanishing densities II: A very strong zero-one law for connectivity," Queueing Systems -- Theory & Applications 72 (2012), pp. 103--138.
  7. 2006-2010

  8. G. Han and A.M. Makowski, "One-dimensional geometric random graphs with non-vanishing densities -- Part I: A strong zero-one law for connectivity," IEEE Transactions on Information Theory IT-55 (2009), pp. 5832--5839.[PDF]
  9. G. Han and A.M. Makowski, "Sensitivity of critical transmission ranges to node placement distributions," IEEE Journal on Selected Areas in Communications JSAC--27 (2009), Special Issue on Stochastic Geometry and Random Graphs for Wireless Networks, pp.1066--1078. [PDF]
  10. K. Tsoukatos and A.M. Makowski, "Power-law vs. exponential queueing in a network traffic model," Performance Evaluation 65 (2008), pp.32--50.
  11. G. Han and A.M. Makowski, "A very strong zero-one law for connectivity in one-dimensional geometric random graphs," IEEE Communications Letters ICLEF 11 (2007), pp. 55--57.[PDF]
  12. A.M. Makowski, "On the optimality of uniform pulse amplitude modulation," IEEE Transactions on Information Theory IT--52 (2006), pp. 5546--5550.
  13. P. Tinnakornsrisuphap and A. M. Makowski, "On the behavior of ECN/RED gateways under a large number of TCP flows: Limit theorems," Queueing Systems -- Theory & Applications 52 (2006), pp. 287--304.
  14. K. Tsoukatos and A.M. Makowski, "Asymptotic optimality of Round--Robin routing in parallel queues with resequencing," Queueing Systems -- Theory & Applications 52 (2006), pp. 199--214.
  15. Y. Han, R. J. La, A. M. Makowski and S. Lee, "Distribution of path durations in mobile ad-hoc networks -- Palm's Theorem to the rescue," Computer Networks 50 (2006), Special Issue on Network Modeling and Simulation, Guest Edrs. J. Hou and P.R. Kumar.
  16. 2001-2005

  17. S. Vanichpun and A. M. Makowski, "When are on-off sources SIS? Conditions and applications," Probability in the Engineering and Informational Sciences 18 (2004), pp. 423--443.
  18. A.M. Makowski, "Long-range dependence does not necessarily imply non-exponential tails," IEEE Communications Letters ICLEF 6 (2002), pp. 550-552. [PDF]
  19. 1996-2000

  20. K. Tsoukatos and A.M. Makowski, "Heavy traffic limits associated with $M|G ∞ input processes," Queueing Systems -- Theory & Applications 34 (2000), pp. 101--130.
  21. R. Agrawal, A. M. Makowski and Ph. Nain, "On a reduced load equivalence for a multi--fluid buffer under heavy tail assumptions," Queueing Systems -- Theory & Applications 33 (1999), pp. 5--41.
  22. D.-J. Ma and A.M. Makowski, "Steering policies for controlled Markov chains under a recurrence condition," IEEE Transactions on Automatic Control AC--44 (1999), pp. 1583--1587.[PDF]
  23. Y.B. Kim and A.M. Makowski, "Stochastic comparison results for non--blocking switches with output queueing," Stochastic Models 15 (1999), pp. 161--180.
  24. M. Krunz and A.M. Makowski, "Modeling video traffic using M|G| ∞ input processes: A compromise between Markovian and LRD models," IEEE Journal on Selected Areas in Communications JSAC--16 (1998), pp. 733--748.[PDF]
  25. Y.B. Kim and A.M. Makowski, "Simple optimization problems via majorization ordering," IEEE Transactions on Automatic Control AC--43 (1998), pp. 438--442.[PDF]
  26. M. Parulekar and A.M. Makowski, "Tail probabilities for a multiplexer driven by M|G|∞ input processes (I): Preliminary Asymptotics," Queueing Systems -- Theory \& Applications 27 (1997), pp. 271--296.
  27. R. Rezaiifar and A.M. Makowski, "From optimal search theory to efficient mobility management strategies for cellular networks," IEEE Journal on Selected Areas in Communications JSAC--15 (1997), pp. 1253--1264.
  28. 1991-1995

  29. R. Rezaiifar, A.M. Makowski and S.P. Kumar, "Stochastic control of handoffs in cellular networks," IEEE Journal on Selected Areas in Communications JSAC--13 (1995), pp. 1348--1362.
  30. A.M. Makowski, "On an elementary characterization of the increasing convex ordering, with an application," Journal of Applied Probability 31 (1994), pp. 834--840.
  31. D.-J. Ma and A.M. Makowski, "On the convergence and ODE limit of a two-dimensional stochastic approximations," IEEE Transactions on Automatic Control AC--39 (1994), pp. 1439--1442.[PDF]
  32. A.M. Makowski and A. Shwartz, "On constrained optimization of the Klimov network and related Markov decision processes," IEEE Transactions on Automatic Control AC--38 (1993), pp. 354--359.[PDF]
  33. A.M. Makowski and A. Shwartz, "Stochastic approximations and adaptive control of a discrete--time single--server network with random routing," SIAM J. Control and Optimization 30 (1992), pp. 1476--1506.
  34. A.M. Makowski and T.K. Philips, "Stochastic convexity of sums of i.i.d non--negative random variables with applications," Journal of Applied Probability 29 (1992), pp. 156--167.
  35. R.B. Sowers and A.M. Makowski, "Filtering for discrete--time linear systems with non--Gaussian initial conditions: Asymptotic behavior of the difference between the MMSE and LMSE estimates," IEEE Transactions on Automatic Control AC--37 (1992), pp. 114--120.[PDF]
  36. F. Baccelli and A.M. Makowski, "Generating martingales for queues in random environment: The M|G|1 case," Stochastic Processes and Their Applications (1991), pp. 99--133.
  37. 1986-1990

  38. Z. Rosberg and A.M. Makowski, "Optimal routing to parallel heterogeneous servers: Small arrival rates," IEEE Transactions on Automatic Control AC--35 (1990), pp. 789--796.[PDF]
  39. D.-J. Ma, A.M. Makowski and A. Shwartz, "Stochastic approximations for finite--state Markov chains," Stochastic Processes and Their Applications 35 (1990), pp. 27--45.
  40. A. Shwartz and A.M. Makowski, "Comparing policies in Markov decision processes: Mandl's Lemma revisited," Mathematics of Operations Research 15 (1990), pp. 155--174.
  41. F. Baccelli and A.M. Makowski, "Dynamic, transient and steady-state behavior of the M|GI|1 queue," Annals of Probability 17 (1989), pp. 1691--1699.
  42. F. Baccelli, A.M. Makowski and A. Shwartz, "The Fork-Join queue and related systems with synchronization constraints: Stochastic ordering and computable bounds," Advances in Applied Probability 21 (1989), pp. 629--660.
  43. F. Baccelli and A.M. Makowski, "Multi-dimensional stochastic ordering and associated random variables," Operations Research 37 (1989), pp. 478--487.
  44. L. G\"un and A.M. Makowski, "Matrix-geometric solutions for tandem queues with blocking and phase-type servers," Stochastic Models 5 (1989), pp. 431--457.
  45. F. Baccelli and A.M. Makowski, "Stability and bounds for single server queues in random environment," Stochastic Models 2 (1986), pp. 281--292.
  46. A.M. Makowski, "Filtering formulae for partially observed linear systems with non-Gaussian initial conditions," Stochastics 16 (1986), pp. 1--24
  47. 1985-1980

  48. J.S. Baras, D.-J. Ma and A.M. Makowski, "K competing queues with geometric service requirements and linear costs: The μc-rule is always optimal," Systems & Control Letters 6 (1985), pp. 173--180.
  49. H. Le, W.C. Van Arsdel, A.M. Makowski, E. Pottala and J. Bailey, "Automated analysis of rodent electro-- and vectorcardiograms," IEEE Transactions on Biomedical Engineering BME--32 (1985), pp. 43--50.[PDF]
  50. J.S. Baras, A.J. Dorsey and A.M. Makowski, "Two competing queues with linear costs and geometric service requirements: The μ c--rule is often optimal," Advances in Applied Probability 17 (1985), pp. 186--209.
  51. A.M. Makowski, "Local optimality conditions for optimal stopping," Stochastics 7 (1982), pp. 91--132.
  52. M. Kohlmann, A.M. Makowski and R.W. Rishel, "Representation results for jump processes with application to optimal stopping," Stochastics 4 (1980), pp. 143--165.

 

 

Back to Top